Harmonic functions on asymptotic cones with Euclidean volume growth

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We study harmonic functions with polynomial growth on asymptotic cones of a nonnegatively Ricci curved manifold with Euclidean volume growth. Especially, we will give the classification of such harmonic functions.

Original languageEnglish
Pages (from-to)69-126
Number of pages58
JournalJournal of the Mathematical Society of Japan
Issue number1
Publication statusPublished - 2015
Externally publishedYes


  • Gromov-Hausdorff convergence
  • Lipschitz functions and harmonic functions
  • Ricci curvature

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Harmonic functions on asymptotic cones with Euclidean volume growth'. Together they form a unique fingerprint.

Cite this